MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD

WARSAW ORTHOPEDICS ZEVO ANTERIOR CERVICAL PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Model Number G3002037
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographic image review: lateral x-ray, 2 panels, 2 level cervical fusion, on right panel, there has been some subsidence, no hardware complication identified.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having anterior cervical fusion for cervical spondylotic myelopathy.It was reported that on july 7, the zv wasinitially used.Less than 3 weeks after the surgery, dislodgement (migration) of the bone graft was observed.Comparative images of postoperative and most recent x-ray imaging were obtained.The grafted bone collapsed 20¿30° posteriorly.As a result, the l4 lowerendplate - the l6 upper endplate will decrease by 4-5 mm, and the c6 screw angle will be -10° (it was believed that the variable mechanism was activated).The patient received an iliac bone graft for the c5 corpectomy and plate fixation for the c4-6.The general flow of the procedure is as follows: deployment with a pin distractor, iliac bone grafting, and fixation with a plate.Since it wasfix-group, the grafted bone was more firm than loose; it was slightly tapped and inserted during the iliac graft.When distraction was loosened and checked, there was no feeling of movement, and it was steady.The vertebral endplate was also not disrupted.No sinking was observed, and it seemed like it had dislodged behind the cranial region.Fortunately, it did not reach the dura mater, and there are no symptoms (precisely, it seems to have been a transient pain, but it is said to have disappeared).It feels like it has been shortened, so the height has decreased, and the yellow ligament that had been extended seems to be slightly bent (from the mri).There is no pressure due to this at present.The position of the graft bone has changed, and the height has also changed.In this state, the variable has been activated for the time being and has been subdued.There was no other patient symptom reported.There were no further complications reported regarding the event.

Brand Name
ZEVO ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BOD
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer (Section G)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21065363
Report Number1030489-2025-00048
Device Sequence Number20953337
Product Code KWQ
UDI-Device Identifier00643169327504
UDI-Public00643169327504
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG3002037
Device Catalogue NumberG3002037
Device Lot Number0896487W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Initial Report FDA Received Date01/03/2025
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown